# SDR ASAA2019110751259

- Difficulty date: November 5, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 34,625 hours, 10,073 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Windshield
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD R WINDOW OVERHEAT ILLUMINATED ON DEPARTURE. WINDOW HEAT SWITCH SELECTED OFF FOR 5 MINS. WINDOW HEAT SWITCH SELECTED ON. WINDOW OVERHEAT RE- ILLUMINATED. SWITCH OFF FOR REMAINDER OF FLIGHT. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 30-41 TASK 812 CHECKED FRONT RIGHT WINDOW SENSOR RESISTANCE FOUND WITHIN LIMITS OPS CHECK NORMAL.
